Research ArticleOpen accessIn the keywordsA Generalization of the Modified Liouville EquationJosé-Luis Rovira-Florián, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-OrtizAmerican Journal of Applied Sciences, Vol. 13, Issue 11 · 28 Nov 2016 · 7,018 accessesView PDFCite
2 results for “Dulac’s criterion”
Set a search alertResearch ArticleOpen accessIn the keywordsThe Possibility of Cyclical Behavior in a Class of Dynamic ModelsAnjan MukherjiAmerican Journal of Applied Sciences, Vol. 2, Issue 13 · 9 Dec 2005 · 7,600 accessesView PDFCite